# SDR FDEA201903180669

- Difficulty date: March 18, 2019
- Submitted: March 18, 2019
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46992
- Aircraft time: 87,527 hours, 29,081 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: AEA0031507
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDIS  304 53-10  6241 17MAR19  MEM  OPEN  U  WHILE REMOVING THE UPPER SECTION OF DAMAGED LT CLG SUPPORT FITTING A CRACK IN THE FLOORBEAM FOUND OF APPROX. 1.5"  SHGN 17MAR19 05:46 MEM U FLOORBEAM PART NUMBER IS AEA0031-507.  COMPLIED WITH REPAIR OF 1501 FLOOR BEAM AND  HORIZONTAL WEB ON E.A. 8-5310-T0345791 PART 3 AND  PART 4
